# SDR AALA201608309010

- Difficulty date: August 17, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069277003
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD SERVICE DOOR GUSSET PLATE IS CHAFED AT DOOR BEAM NR 3.  REPLACED GUSSET PLATE DWG 170-68200-411 AND SRM 51-40-02,51-41-01 & 51-42-01.
